Alert archive / New Mexico / Red Flag Warnings in 2011
Red Flag Warning 68, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Jun 7, 2011, 4:02 AM MDT for 11 counties in New Mexico. It took effect at Jun 7, 2011, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2011, 4:02 AM MDT (10:02 UTC)
- In effect from
- Jun 7, 2011, 12:00 PM MDT
- Expired
- Jun 7, 2011, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
Counties Bernalillo County, NM, Catron County, NM, Cibola County, NM, Harding County, NM, McKinley County, NM, San Juan County, NM, San Miguel County, NM, Sandoval County, NM, Socorro County, NM, Union County, NM, Valencia County, NM
The radar
The Albuquerque radar (KABX), 27 km from the middle of the area, began a volume at 10:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 10.0 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4874 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
246 WWUS85 KABQ 071002 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 402 AM MDT TUE JUN 7 2011 ...RED FLAG WARNING FROM NOON UNTIL 9 PM TODAY FOR LOCALES SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH WEDNESDAY AFTERNOON AND EVENING FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS BORDER DUE TO STRONG WINDS AND LOW HUMIDITIES... .A DRIER WEATHER PATTERN WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS ALONG AND EAST OF INTERSTATE 25 AND SOUTH OF INTERSTATE 40 THIS AFTERNOON AND EVENING. SPOTTIER 1 TO 3 HOURS OF CRITICAL CONDITIONS ARE POSSIBLE OVER THE NORTH CENTRAL MOUNTAINS. HIGH HAINES OVER THE REGION WILL CONTRIBUTE TO THE CRITICAL CONDITIONS. ON WEDNESDAY...CRITICAL CONDITIONS WILL RETURN TO THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND EASTERN PLAINS. NMZ103-104-107-108-072130- /O.UPG.KABQ.FW.A.0065.110607T1800Z-110608T0300Z/ /O.NEW.KABQ.FW.W.0068.110607T1800Z-110608T0300Z/ /O.NEW.KABQ.FW.A.0066.110608T1800Z-110609T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 402 AM MDT TUE JUN 7 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * AREA AND TIMING...CRITICAL CONDITIONS ARE MOST LIKELY TO OCCUR BETWEEN NOON AND 6 PM TODAY OVER THE NORTHEAST HIGHLANDS AND PLAINS...THEN BECOME MORE WIDESPREAD OVER THE REGION EAST OF INTERSTATE 25 BETWEEN 2 PM AND 7 PM. ON WEDNESDAY...CRITICAL CONDITIONS OVER THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND PLAINS ARE MOST LIKELY BETWEEN 2 AND 7 PM. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH BOTH THIS AFTERNOON THROUGH EARLY EVENING AND AGAIN WEDNESDAY. * RELATIVE HUMIDITY...4 TO 8 PERCENT THIS AFTERNOON THROUGH EARLY EVENING AND AGAIN ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ NMZ105-106-109-072130- /O.UPG.KABQ.FW.A.0065.110607T1800Z-110608T0300Z/ /O.NEW.KABQ.FW.W.0068.110607T1800Z-110608T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 402 AM MDT TUE JUN 7 2011 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AREA AND TIMING...CRITICAL CONDITIONS WILL BE MOST WIDESPREAD FROM 2 PM TO 7 PM OVER WESTERN AND CENTRAL NEW MEXICO SOUTH OF INTERSTATE 40. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...4 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
732 WWUS85 KABQ 072153 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 353 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM TODAY FOR LOCALES SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 DUE TO STRONG WINDS AND LOW HUMIDITIES... ...RED FLAG WARNING IS NOW IN EFFECT FROM 11 AM TO 8 PM WEDNESDAY FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED ON WEDNESDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FROM LATE MORNING TO MID EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET. NMZ103-104-107-108-081400- /O.UPG.KABQ.FW.A.0066.110608T1800Z-110609T0300Z/ /O.NEW.KABQ.FW.W.0069.110608T1700Z-110609T0200Z/ /O.CON.KABQ.FW.W.0068.000000T0000Z-110608T0300Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 353 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL CONDITIONS WILL GRADUALLY IMPROVE AROUND SUNSET TODAY. ON WEDNESDAY...CRITICAL CONDITIONS OVER THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND PLAINS ARE MOST LIKELY BETWEEN 2 AND 7 PM. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH THROUGH EARLY EVENING AND AGAIN WEDNESDAY. * RELATIVE HUMIDITY...4 TO 8 PERCENT THIS AFTERNOON THROUGH EARLY EVENING AND AGAIN ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ105-106-109-080300- /O.CON.KABQ.FW.W.0068.000000T0000Z-110608T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 353 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * AREA AND TIMING...CRITICAL CONDITIONS WILL GRADUALLY IMPROVE BY MID EVENING BUT WILL LIKELY REDEVELOP FROM THE CENTRAL MOUNTAINS EAST TO THE TEXAS STATE LINE FROM LATE WEDNESDAY MORNING THROUGH MID EVENING. THE PEAK CONDITIONS ARE EXPECTED TO OCCUR FROM 2 TO 5 PM. * 20 FOOT WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...4 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
995 WWUS85 KABQ 080302 RFWABQ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 902 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM WEDNESDAY FROM THE CENTRAL MOUNTAIN CHAIN TO THE TEXAS STATE LINE DUE TO STRONG WINDS AND LOW HUMIDITIES... .CRITICAL FIRE WEATHER CONDITIONS CAN BE EXPECTED ON WEDNESDAY ALONG AND EAST OF THE CENTRAL MOUNTAIN CHAIN FROM LATE MORNING TO MID EVENING. CONDITIONS WILL GRADUALLY IMPROVE AFTER SUNSET. NMZ103-104-107-108-081115- /O.EXP.KABQ.FW.W.0068.000000T0000Z-110608T0300Z/ /O.CON.KABQ.FW.W.0069.110608T1700Z-110609T0200Z/ NEW MEXICO FIRE WEATHER ZONE 103 NORTHEAST HIGHLANDS/EASTERN CARSON AND SANTA FE NF/SNZ-TAZ- NEW MEXICO FIRE WEATHER ZONE 104 NORTHEAST PLAINS/EASTERN KIOWA AND RITA BLANCA GRASSLANDS/ABZ-TNZ- NEW MEXICO FIRE WEATHER ZONE 107 SANDIA-MANZANO AND GALLINAS MOUNTAINS/EASTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 108 EAST CENTRAL PLAINS/WESTERN KIOWA GRASSLANDS BLM/ABZ-SNZ- 902 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY... ...RED FLAG WARNING EXPIRED AT 9 PM MDT THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 8 PM MDT WEDNESDAY. * AREA AND TIMING...CRITICAL CONDITIONS OVER THE CENTRAL MOUNTAIN CHAIN...ADJACENT HIGHLANDS AND PLAINS ARE MOST LIKELY BETWEEN 2 AND 7 PM WEDNESDAY. * 20 FOOT WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS TO 40 MPH. * RELATIVE HUMIDITY...4 TO 8 PERCENT. PRECAUTIONARY/PREPAREDNESS ACTIONS... PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ NMZ105-106-109-080415- /O.EXP.KABQ.FW.W.0068.000000T0000Z-110608T0300Z/ NEW MEXICO FIRE WEATHER ZONE 105 NORTHWEST HIGHLANDS/WESTERN CIBOLA NF/ABZ- NEW MEXICO FIRE WEATHER ZONE 106 MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE-SOCORRO BLM/ABZ-GLZ- NEW MEXICO FIRE WEATHER ZONE 109 WEST CENTRAL HIGHLANDS/SOUTHWEST CIBOLA NF AND SOCORRO BLM/ABQ- GLZ- 902 PM MDT TUE JUN 7 2011 ...RED FLAG WARNING EXPIRED AT 9 PM MDT THIS EVENING... $$ 40
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Jun 7, 3:26 AM MDT, 36 minutes earlier.
Area forecast discussion, Jun 7, 3:26 AM MDT, 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 326 AM MDT TUE JUN 7 2011 .DISCUSSION... THE BIG STORY IS SMOKE ACROSS CENTRAL AND WESTERN NM AS THE WALLOW FIRE...ALONG WITH SEVERAL OTHER FIRES...CONTINUE TO GROW. VSBYS ACROSS THE REGION HAVE VARIED FROM 1 TO 5SM...WITH AREAS BLW 3/4SM LIKELY OVER CATRON COUNTY. A FORWARD TILT 588DM H5 RIDGE AXIS DEVELOPING FROM NORTHERN OLD MEXICO INTO TEXAS AND A QUASI-PERMANENT TROUGH OVER THE GREAT BASIN WILL LEAD TO A GENERAL PERSISTENCE PATTERN WITH WSW FLOW AS WE PROGRESS THROUGH THE REMAINDER OF THIS WEEK. THIS WILL ALLOW SMOKE TO REMAIN A PROBLEM OVER CENTRAL AND WESTERN NM THRU ABOUT FRIDAY. MEANWHILE AS WEAK PIECES OF UPPER LEVEL ENERGY EJECT ENE OUT OF THE GREAT BASIN TROUGH...A SURFACE BNDRY WILL FLIRT WITH THE NE PLAINS MAKING THE RH FORECAST TRICKY. MIN TEMP OBS FROM MONDAY MORNING SUGGEST THAT THE SMOKE PLUME IS AFFECTING RADIATIVE COOLING PROCESSES OVER THE SW MTS AND THE MIDDLE AND LOWER RIO GRANDE VALLEY...ESSENTIALLY ACTING AS A THIN CLOUD LAYER. HAVE CONTINUED THIS TREND IN THE GRIDS FOLLOWING THE SMOKE TRAJECTORY AND RAISED MIN TEMPS OVER BIAS CORRECTED GUIDANCE A FEW DEGREES FOR THE NEXT SEVERAL NIGHTS. OTHERWISE...MAX TEMPS WILL BE CLOSE TO OR SLIGHTLY ABOVE MID JUNE NORMALS. LEE TROUGHING ACROSS THE EAST WILL FAVOR BREEZY CONDITIONS FOR MUCH OF THE STATE. TODAY AND WEDNESDAY WILL BE THE BREEZIEST FOR THE WEEK...HENCE RED FLAG WARNINGS AND FIRE WX WATCHES ARE IN PLACE. EXTENDED GUIDANCE SHOWS WITH MODEST AGREEMENT THRU EARLY NEXT WEEK THAT THE CURRENT FORWARD TILT RIDGE/TROUGH PATTERN WILL GRADUALLY BECOME MORE LONGITUDINAL AS A 590DM H5 RIDGE BUILDS WEST OVER THE SOUTHERN GREAT PLAINS. THIS WILL ALLOW SLOSHING OF MOISTURE CURRENTLY AFFECTING THE TX/NM STATE LINE TO EVENTUALLY PROGRESS WESTWARD INTO MUCH OF EASTERN NM...THUS RAISING PRECIP CHANCES BY THE MIDDLE OF NEXT WEEK. GUYER && .AVIATION... A DRIER WEATHER REGIME IS FORECAST FOR TODAY...ALTHOUGH ISOLATED CONVECTION NOT IMPOSSIBLE OVER THE CENTRAL MOUNTAIN CHAIN EASTWARD...BUT SHOULD BE MUCH LESS THAN IN PREVIOUS DAYS AND MOSTLY DRY. CONSEQUENTLY...ANY BUILDUPS THAT MANAGE TO DEVELOP WILL LIKELY PRODUCE STRONG AND ERRATIC WIND GUSTS TO 45KT...BUT LITTLE TO NO PRECIPITATION. OF MORE SIGNIFICANCE WILL BE THE PERSISTENT SMOKE PLUMES FROM FIRES OVER EAST CENTRAL AND SOUTHEAST ARIZONA THAT WILL RESTRICT VISIBILITIES TO 1 TO 4 MILES OVER THE CENTRAL MOUNTAIN CHAIN...RGV AND WEST TO THE ARIZONA BORDER THROUGH 16Z. UPPER WINDS WILL CARRY THE SMOKE IN A MORE NORTHEAST TO EAST DIRECTION TODAY...WITH IMPROVING CONDITIONS AFT 16Z. HOWEVER...SMOKE WILL BECOME MORE CONCENTRATED AGAIN OVER PORTIONS OF WRN AND CENTRAL NEW MEXICO AFT 02Z. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. && .FIRE WEATHER... A DRIER WEATHER PATTERN CAN BE EXPECTED FOR THE REMAINDER OF THE WORK WEEK FOR MOST OF NORTHERN AND CENTRAL NEW MEXICO. HAVE CONVERTED THE FIRE WEATHER WATCH FOR TODAY TO A RED FLAG WARNING...ALTHOUGH WINDS LOOK TO BE A LITTLE MARGINAL COMPARED TO MONDAY/S FORECAST...ESPECIALLY IN EASTERN PORTIONS OF ZONE 105...ZONE 106 AND ZONE 107. HOWEVER...GRIDS HAVE KICKED OUT SOME SPOTTY SUPER HAINES VALUES OVER THESE ZONES THIS AFTERNOON. THE EASTERN PORTION OF ZONE 102 COULD SEE SPOTTY CRITICAL CONDITIONS AS WELL BUT DID NOT ADD THAT ZONE TO THE WARNING. IN ADDITION... MIN RH VALUES THIS AFTERNOON ARE A NOTCH LOWER...RANGING FROM 4 TO 8 PERCENT OVER ALL BUT THE HIGH TERRAIN OF THE SAN JUAN AND SANGRE DE CRISTO MOUNTAINS. RH RECOVERIES TONIGHT WILL BE PATHETIC FOR MOST LOCALES...AND ONLY IN THE 30 PERCENT RANGE AT BEST. MIN RH VALUES ON WEDNESDAY CRATER AGAIN...AND COMBINED WITH SURFACE LEE TROUGHING AND ANOTHER UPPER LOW AIMING TOWARD THE GREAT BASIN...WILL GO AHEAD AND BLANKET THE CENTRAL MOUNTAIN CHAIN EASTWARD WITH A FIRE WEATHER WATCH. RH RECOVERIES WEDNESDAY NIGHT WILL BE POOR AGAIN ESPECIALLY SOUTH OF INTERSTATE 40. THE MOST UNCERTAINTY LATER THIS WEEK HAS TO DO WITH THE EXTREME EASTERN PLAINS...WHERE SOME LOW LEVEL MOISTURE COULD WORK INTO THE NORTHEAST ON THURSDAY AND COULD BE MORE WIDESPREAD SATURDAY INTO SUNDAY. THIS WOULD ALLOW FOR BETTER OVERNIGHT RH RECOVERIES...BUT MODELS SUGGEST IT WILL MIX OUT...ESPECIALLY THURSDAY AFTERNOON. HOWEVER...A FEW STORMS COULD BE INITIATED IN THE NORTHEAST THURSDAY NIGHT AND MORESO FRIDAY NIGHT. DRY CONDITIONS WILL PERSIST CENTRAL AND WEST BUT FOR NOW WINDS MAY STAY BELOW WIDESPREAD CRITICAL THRESHOLDS. IT NOW APPEARS ANY TAP OF MOISTURE FROM OLD MEXICO WHICH MODELS WERE HINTING AT FOR EARLY NEXT WEEK WILL BE SUPPRESSED BY OCCASIONAL DISTURBANCES PASSING THROUGH THE CENTRAL AND SOUTHERN ROCKIES. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 86 52 84 49 / 0 0 0 0 DULCE........................... 79 36 79 36 / 0 0 0 0 CUBA............................ 87 42 84 40 / 0 0 0 0 GALLUP.......................... 83 42 82 41 / 0 0 0 0 EL MORRO........................ 82 37 78 39 / 0 0 0 0 GRANTS.......................... 87 42 83 43 / 0 0 0 0 QUEMADO......................... 85 48 83 50 / 0 0 0 0 GLENWOOD........................ 92 51 89 52 / 0 0 0 0 CHAMA........................... 75 39 74 35 / 0 0 0 0 LOS ALAMOS...................... 81 53 83 48 / 0 0 0 0 PECOS........................... 81 50 79 45 / 0 0 0 0 CERRO/QUESTA.................... 79 44 77 41 / 0 0 0 0 RED RIVER....................... 73 43 71 38 / 0 0 0 0 ANGEL FIRE...................... 75 41 74 38 / 0 0 0 0 TAOS............................ 81 43 82 39 / 0 0 0 0 MORA............................ 79 46 80 44 / 0 0 0 0 ESPANOLA........................ 89 45 87 43 / 0 0 0 0 SANTA FE........................ 84 51 83 49 / 0 0 0 0 SANTA FE AIRPORT................ 87 52 86 50 / 0 0 0 0 ALBUQUERQUE FOOTHILLS........... 90 60 89 60 / 0 0 0 0 ALBUQUERQUE HEIGHTS............. 91 62 91 62 / 0 0 0 0 ALBUQUERQUE VALLEY.............. 93 59 92 59 / 0 0 0 0 ALBUQUERQUE WEST MESA........... 92 59 93 59 / 0 0 0 0 LOS LUNAS....................... 94 57 93 58 / 0 0 0 0 RIO RANCHO...................... 92 59 91 59 / 0 0 0 0 SOCORRO......................... 95 62 94 62 / 0 0 0 0 SANDIA PARK/CEDAR CREST......... 89 54 88 53 / 0 0 0 0 TIJERAS......................... 89 55 89 54 / 0 0 0 0 MORIARTY/ESTANCIA............... 87 50 86 49 / 0 0 0 0 CLINES CORNERS.................. 82 55 83 53 / 0 0 0 0 GRAN QUIVIRA.................... 90 57 88 55 / 0 0 0 0 CARRIZOZO....................... 90 63 91 60 / 0 0 0 0 RUIDOSO......................... 83 57 83 58 / 0 0 0 0 CAPULIN......................... 87 55 85 52 / 0 0 0 5 RATON........................... 90 51 89 48 / 0 0 0 0 SPRINGER........................ 88 51 88 50 / 0 0 0 0 LAS VEGAS....................... 85 53 84 49 / 0 0 0 0 CLAYTON......................... 94 59 92 56 / 0 0 0 0 ROY............................. 89 59 87 57 / 0 0 0 0 CONCHAS......................... 96 64 95 58 / 0 0 0 0 SANTA ROSA...................... 94 62 93 59 / 0 0 0 0 TUCUMCARI....................... 100 62 99 58 / 0 0 0 0 CLOVIS.......................... 96 63 97 60 / 0 0 0 0 PORTALES........................ 97 63 98 61 / 0 0 0 0 FORT SUMNER..................... 96 63 98 58 / 0 0 0 0 ROSWELL......................... 102 63 102 63 / 0 0 0 0 PICACHO......................... 95 63 96 60 / 5 0 0 0 ELK............................. 88 60 90 58 / 5 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ103>109. FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING FOR THE FOLLOWING ZONES...NMZ103-104-107-108. &&
Hazardous weather outlook, Jun 6, 5:59 AM MDT, 22 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 559 AM MDT MON JUN 6 2011 NMZ501>540-071200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 559 AM MDT MON JUN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 50 MPH WILL AFFECT THE NORTHWEST AND WEST CENTRAL PLATEAUS...AS WELL AS THE CHUSKA AND WEST CENTRAL MOUNTAINS. SCATTERED HIGH BASED SHOWERS AND THUNDERSTORMS WILL PRODUCE GUSTY WINDS AND CLOUD TO GROUND LIGHTNING STRIKES OVER THE CENTRAL MOUNTAIN CHAIN AND SURROUNDING RIO GRANDE VALLEY...LEADING TO POTENTIAL WILDFIRE STARTS. IN ADDITION SMOKE FROM THE WALLOW AND HORSESHOE 2 FIRES IN ARIZONA WILL CREATE POOR AIR QUALITY OVER WESTERN AND CENTRAL NEW MEXICO THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TUESDAY FOR LOCALES SOUTH OF INTERSTATE 40 AND EAST OF INTERSTATE 25 DUE TO STRONG WIND AND LOW HUMIDITY. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE WEDNESDAY AND THURSDAY FOR AREAS MAINLY EAST OF INTERSTATE 25. POOR AIR QUALITY WILL LIKELY CONTINUE ACROSS CENTRAL AND WESTERN NEW MEXICO THROUGH FRIDAY...PARTICULARLY DURING THE MORNING HOURS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT MEASURED THUNDERSTORM WIND SPEEDS...WIND IMPACTS...HAIL AND WILDFIRES TO THE NATIONAL WEATHER SERVICE VIA THE INTERNET AT WWW.WEATHER.GOV/ABQ...TOLL FREE AT 888.386.7637 OR VIA AMATEUR RADIO. GUYER
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:02 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 12 hr |
| Jun 7, 3:53 PM MDT | Red Flag Warning | ABQ | Catron, Cibola, Harding, McKinley, Sandoval, San Juan and 3 more | 28 hr |
Nearby
Red Flag Warnings in New Mexico, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.